Get all your news in one place.
100's of premium titles.
One app.
Start reading
The Independent UK
The Independent UK
Health
Julia Musto

BIZARRE: Some ozempic users are losing their vision but scientists don t know why - What They Never Told You

Physicians have warned that a small percentage of patients taking popular weight loss and diabetes medications have experienced vision loss. However, they say that they have not established a direct link between the condition and taking the drugs.

Several patients using brand-name drugs like Ozempic, Wegovy, Mounjaro, and Zepbound experienced problems with their eyes, researchers said.

Sign up to read this article
Read news from 100's of titles, curated specifically for you.
Already a member? Sign in here
Related Stories
Top stories on inkl right now
One subscription that gives you access to news from hundreds of sites
Already a member? Sign in here
Our Picks
Fourteen days free
Download the app
One app. One membership.
100+ trusted global sources.